# SDR QXEA0002049

- Difficulty date: July 31, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 32,137 hours, 40,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY EXIT SIGN AT ROW 8 FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
